# SDR UALA2012091205140

- Difficulty date: September 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 35,296 hours, 15,548 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BORO PORT "F" HAS ONE SHEARED BOLT AND ONE BOLT WITH GALLED THREADS.  BOLT WAS REMOVED AND INSERT REPLACED ON 2 EA ATTACH HOLES.
